uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Large N limit of N = 2 SU(N) gauge theories from localization
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics.
2012 (English)In: Journal of High Energy Physics (JHEP), ISSN 1029-8479, E-ISSN 1126-6708, Vol. 2012, no 10, 082- p.Article in journal (Refereed) Published
Abstract [en]

We study N = 2 Yang-Mills theory on S4 in the large-N limit. We and that on a large sphere Wilson loops obey a perimeter law and that the free energy grows quadratically with the radius of the sphere. We also comment on the large-N limit of the N = 2* theory, and on the free energy in N = 2 and N = 4 superconformal theories.

Place, publisher, year, edition, pages
2012. Vol. 2012, no 10, 082- p.
Keyword [en]
1/N Expansion, Gauge-gravity correspondence, T hooft and polyakov loops, Wilson
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-184914DOI: 10.1007/JHEP10(2012)082ISI: 000310851600051OAI: oai:DiVA.org:uu-184914DiVA: diva2:570529
Available from: 2012-11-19 Created: 2012-11-15 Last updated: 2013-01-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zarembo, Konstantin
By organisation
Theoretical Physics
In the same journal
Journal of High Energy Physics (JHEP)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 493 hits
ReferencesLink to record
Permanent link

Direct link